# SDR QXEA2020031100131

- Difficulty date: February 12, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,453 hours, 46,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR #2 DOOR BEAM CRACKED BETWEEN FASTENERS. REPLACED BEAM IAW Q400 SRM 51-42-02-02-01, 51-42-45-02. PERFORMED PERMANENT REPAIR ON SKIN PANELS 85360131 BETWEEN FS X258.5 AND X281.0 STRINGERS 17S-18S. NDT COMPLIED WITH NO DEFECTS FOUND.
